# SDR 2003F00199

- Difficulty date: November 12, 2002
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N47239
- Make and model: Cndair CL6002B19
- Aircraft serial: 7239
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT EXTERIOR EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE RELAMPED.  (M)
